# SDR DXTA200809123274

- Difficulty date: September 12, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 1,598 hours, 1,043 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT HAS AN AIRFRAME FLUTTER- INCREASE W/SPEED ABOVE 250KTS.  SOME INDICATIONS W/ AP AND YD ON OR OFF, NOT NOTICED IN RUDDER OR AILERON  FLUTTER APPEARS TO  BE IN ELEVATOR.  BALANCED LT AND RT ELEVATORS. FOUND ELEVATOR SERVO CABLE TENSIONS LOW. ADJUSTED TENSIONS IAW MM 27-30-00 AND MM CH 52-20-00 TRAVEL CHECK GOOD. OP'S CHECK GOOD.
